About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 434631, 9 pages
http://dx.doi.org/10.1155/2012/434631
Research Article

On the Variational Eigenvalues Which Are Not of Ljusternik-Schnirelmann Type

Department of Mathematics and N.T.I.S., University of West Bohemia, Univerzitní 22, 306 14 Plzeň, Czech Republic

Received 29 November 2011; Revised 12 January 2012; Accepted 12 January 2012

Academic Editor: Donal O'Regan

Copyright © 2012 Pavel Drábek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pavel Drábek, “On the Variational Eigenvalues Which Are Not of Ljusternik-Schnirelmann Type,” Abstract and Applied Analysis, vol. 2012, Article ID 434631, 9 pages, 2012. doi:10.1155/2012/434631